# SDR SWIA971989

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 14,810 hours, 13,266 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SETTING FLAPS FROM 0 DEGREES TO 8 DEGREES FLAPS FAILED AT 0 DEGREES WITH ATTENDING FLAP FAIL CAUTION MESSAGE.  PERFORMED A ''''NO FLAP'''' LANDING.  FOUND RIGHT HAND FLAP NUMBER 4 FLEX SHAFT SHEARED AND NUMBER 4 FLAP ACTUATOR BAD ON THE RIGHT SIDE.  REPLACED DUE TO AD 98-20-01.  REMOVED AND REPLACED NUMBER 4 FLEX SHAFT IAW AMM 27-53-10 AND REPLACED NUMBER 4 ACTUATOR IAW AMM 27-53-05.  OPS CHECK GOOD.
